# SDR FDEA201306181319

- Difficulty date: June 18, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 77,827 hours, 13,553 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: ARC13163
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD AILERON LOWER SKIN CHAFED AT TWO LOCATIONS.  DAMAGED SKIN REMOVED AND FABRICATED NEW SKIN AS PER EA 1-5750-T0300853 AND REPLACED.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 REVISION 116.
